Limiting Dictatorial rules
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Caplin, Andrew S & Nalebuff, Barry J, 1988. "On 64%-Majority Rule," Econometrica, Econometric Society, vol. 56(4), pages 787-814, July.
- Donald G. Saari, 1997. "Informational geometry of social choice," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 14(2), pages 211-232.
- Caplin, Andrew & Nalebuff, Barry, 1997. "Competition among Institutions," Journal of Economic Theory, Elsevier, vol. 72(2), pages 306-342, February.
- Luis Ubeda, 2003. "Neutrality in arrow and other impossibility theorems," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 23(1), pages 195-204, December.
- H. Reiju Mihara, 2001.
"Existence of a coalitionally strategyproof social choice function: A constructive proof,"
Social Choice and Welfare,
Springer;The Society for Social Choice and Welfare, vol. 18(3), pages 543-553.
- H. Reiju Mihara, 1996. "Existence of a Coalitionally Strategyproof Social Choice Function: A Constructive Proof," Public Economics 9604002, EconWPA, revised 01 Jun 2004.
- Andrei Gomberg & César Martinelli & Ricard Torres, 2005. "Anonymity in large societies," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 25(1), pages 187-205, October.
- Banks, Jeffrey S. & Duggan, John & Le Breton, Michel, 2006. "Social choice and electoral competition in the general spatial model," Journal of Economic Theory, Elsevier, vol. 126(1), pages 194-234, January.Full references (including those not matched with items on IDEAS)
- Banks, Jeffrey S. & Duggan, John & Le Breton, Michel, 2003. "Social Choice and Electoral Competition in the General Spatial Model," IDEI Working Papers 188, Institut d'Économie Industrielle (IDEI), Toulouse.
When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:41:y:2005:i:7:p:913-935. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.